# SDR IPXA2015092994115

- Difficulty date: September 29, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 21,745 hours, 14,343 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Part number: 107STC265
- Part serial: 0019Y07P
- Condition: Dislodged
- Location: Captain'S
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S EVAS COVER DISLODGED, EVAS PARTIALLY OUT OF CONTAINER.  NO AVAILABLE BLOWER MOTOR SOUND.  INSTALLED CAPTAIN'S EVAS IAW MM 25-69-00-400-801C1.  OPS CHECKED GOOD.
